# SDR AALA981882

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CLIP CORRODED OUTBOARD SIDE OF STRINGER 29R STATION 990 FORWARD SIDE.  REMOVED AND REPLACED STRINGER CLIP PER SRM 51-30-2.  (M)
